How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I am 5 months pp and have been on micronor since I was 9

Customer Question

Hello. I am 5 months pp and have been on micronor since I was 9 weeks pp. I have not had my period yet. I am pumping between 6-7 times a day as well as supplementing as needed with formula. Just wondering when I should expect a period
Submitted: 1 year ago.
Category: OB GYN
Expert:  DR PRABIR KUMAR DAS replied 1 year ago.

Hello

This medication is used to prevent pregnancy. It is often referred to as the "mini-pill" because it does not contain any estrogen. Norethindrone (a form of progestin) is a hormone that prevents pregnancy by making vaginal fluid thicker to help prevent sperm from reaching an egg (fertilization) and changing the lining of the uterus (womb) to prevent attachment of a fertilized egg. It also stops the release of an egg (ovulation) in about half of a woman's menstrual cycles.

While the "mini-pill" is more effective than certain other methods of birth control (such as condoms, cervical cap, diaphragm), it is less effective than combination hormone (estrogen and progestin) birth control because it does not consistently prevent ovulation. It is usually used by women who cannot take estrogen. To reduce the risk of pregnancy, it is very important to take this medication exactly as prescribed.

Amanorrhoea is very common in lactating mother and this may extend up to 9 to 12 months.

So don't worry,

Customer: replied 1 year ago.
Also, I delivered via emergency c section. I still feel cramping and sharp, pulling sensations. Are these due to the c section scar adhesions or side effects from micronor?
Expert:  DR PRABIR KUMAR DAS replied 1 year ago.

No this not due to micronor,may be due to post operative adhesion.

Customer: replied 1 year ago.
What about lower back pain? Normal with micronor? And sometimes I've noticed since my c section, during bowel movements, it feels as though my stomach moves. Is this normal?
Customer: replied 1 year ago.
Customer: replied 1 year ago.
I'm just wondering if all these are normal, as they seem to have started after I started micronor. I'm unsure if they are side effects of micronor or just how my body is healing from the c section
Expert:  DR PRABIR KUMAR DAS replied 1 year ago.

Hello

Thanks for your response.No back pain is not related with micronor.

You are only 5 month after LUCS , this type of problem may remain after a major surgery (intra abdominal).I think these all problems will pass away after few months.

Thank you

Customer: replied 1 year ago.
Also, what does it mean to have a thin uterus?
Expert:  DR PRABIR KUMAR DAS replied 1 year ago.

Thin uterus means less proliferation of endometrium or endometrium is thin.The endometrium is thin in lactating mother due to an ovulation and so no period ,it is absolutely normal.

Thank you